# SDR SWIA202264738

- Difficulty date: January 22, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT-TRACK SIDE ROLLER 1-2, BOTH TOP AND BOTTOM SIDE ROLLER HAVE DAMAGE. P/N: CC670-12027-3 ROLLER,  CC670-12048-3 ROLLER, CC670-12087-1 SHIM, CC670-12098-1 SHIM.   (C CHECK RO 02/25/2022)   DISCREPANCY MISSING LOCATION. REMOVED AND INSTALLED 4 NEW ROLLERS ON LH SLAT TRACK 1-2 REFERENCE CRJ700 AMM 27-81-44-400-801-A01. PERFORMED OPS TEST AND TEST PASSED.
